# SDR QXEA200700365

- Difficulty date: March 10, 2007
- Submitted: March 12, 2007
- Operation: Air carrier
- Aircraft: N613QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10045
- Aircraft time: 13,672 hours, 9,890 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Control Module
- Part number: 530113
- Part serial: A0073
- Condition: Malfunctioned
- Location: Rudder Pedals
- Part time: 13,672 hours, 9,890 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

PDX - FLIGHT 2533, PRESSING THE RIGHT RUDDER PEDAL CAUSES THE AIRCRAFT TO TURN TO THE LEFT.  PRESSING THE LEFT RUDDER PEDAL CAUSES THE AIRCRAFT TO TURN RIGHT.  THE STEERING TILLER WORKS NORMALLY.  RETURNED TO THE GATE.  MAINTENANCE REPLACED THE RUDDER PEDAL INPUT COMMAND MODULE (RVDT).  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
